# SDR 2010FA0001155

- Difficulty date: September 20, 2010
- Submitted: November 5, 2010
- Operation: General aviation
- Aircraft: N5YBLG
- Make and model: Cessna 210M
- Aircraft serial: 21061898
- Engine: Cont IO550L
- System (JASC): 2434 · DC Generator-Alternator
- Part: Nut
- Part number: 351124S36
- Condition: Missing
- Location: Alternator
- Part time: 3 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ALTERNATOR, O/H WAS INSTALLED.  TEST RUN-UP SHOWED NORMAL OPERATION.  CHARGING SYS PROBLEMS WERE ENCOUNTERED AGAIN ON THE NEXT FLIGHT.  UPON LANDING IT WAS DISCOVERED THAT THE HEX NUT ON THE ROTOR SHAFT WAS MISSING, INDICATING IMPROPER TORQUE AT UNIT O/H.   BOTH THE FAN PULLEY AND ROTOR SHAFT WERE FOUND TO BE UNSERVICEABLE.
